# SDR UPS08553233

- Difficulty date: August 21, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BS 900 BL 0 RBL 25 WL 208 FLOOR SUPPORT UPPER COVER BROKEN.  FABRICATED & REPLACED IAW SRM 51-20-01 53-01-60.
